# SDR SWIA201439402

- Difficulty date: September 20, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR, LOWER SEAL RETAINER IS GOUGED IN 3 PLACES.  C-CHECK TRIMMED OUT DAMAGED PORTIONS OF CENTER BAGGAGE-BAY DOOR, LOWER SEAL RETAINER IAW REO.
